On Ruled surfaces in Minkowski spaces
Commun. Korean Math. Soc. 2003 Vol. 18, No. 2, 289-295
Printed June 1, 2003
Dong-Soo Kim, Young Ho Kim, Dae Won Yoon
Chonnam National University, Kyungpook National University, Gyeongsang National University
Abstract : In this paper, we study ruled surfaces in Minkowski space, which admit 1-type Gauss map. In particular, non-cylindric -al ruled surfaces with finite type Gauss map are of $k$-type ($k\geq2$).
Keywords : Minkowski space, Gauss map, finite type, ruled surface
MSC numbers : 53B25, 53C50
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd